Tags

Type your tag names separated by a space and hit enter

Tattoo reactions in an HIV patient: Autoeczematization and progressive allergic reaction to red ink after antiretroviral therapy initiation.
JAAD Case Rep. 2015 Nov; 1(6):395-8.JC

Authors+Show Affiliations

Department of Dermatology, Stanford University School of Medicine, Stanford, California.Department of Dermatology, University of Colorado School of Medicine, Aurora, Colorado.Department of Pathology, University of Colorado School of Medicine, Aurora, Colorado.Department of Dermatology, University of Colorado School of Medicine, Aurora, Colorado.

Pub Type(s)

Case Reports

Language

eng

PubMed ID

27051791

Citation

Gamba, Christina S., et al. "Tattoo Reactions in an HIV Patient: Autoeczematization and Progressive Allergic Reaction to Red Ink After Antiretroviral Therapy Initiation." JAAD Case Reports, vol. 1, no. 6, 2015, pp. 395-8.
Gamba CS, Lambert Smith F, Wisell J, et al. Tattoo reactions in an HIV patient: Autoeczematization and progressive allergic reaction to red ink after antiretroviral therapy initiation. JAAD Case Rep. 2015;1(6):395-8.
Gamba, C. S., Lambert Smith, F., Wisell, J., & Brown, M. (2015). Tattoo reactions in an HIV patient: Autoeczematization and progressive allergic reaction to red ink after antiretroviral therapy initiation. JAAD Case Reports, 1(6), 395-8. https://doi.org/10.1016/j.jdcr.2015.09.007
Gamba CS, et al. Tattoo Reactions in an HIV Patient: Autoeczematization and Progressive Allergic Reaction to Red Ink After Antiretroviral Therapy Initiation. JAAD Case Rep. 2015;1(6):395-8. PubMed PMID: 27051791.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Tattoo reactions in an HIV patient: Autoeczematization and progressive allergic reaction to red ink after antiretroviral therapy initiation. AU - Gamba,Christina S, AU - Lambert Smith,Franki, AU - Wisell,Josh, AU - Brown,Mariah, Y1 - 2015/11/02/ PY - 2016/4/7/entrez PY - 2016/4/7/pubmed PY - 2016/4/7/medline KW - ART, antiretroviral therapy KW - HIV KW - HIV, human immunodeficiency virus KW - IRS, immune reconstitution syndrome KW - allergic reaction KW - id reaction KW - immune reconstitution syndrome KW - tattoo SP - 395 EP - 8 JF - JAAD case reports JO - JAAD Case Rep VL - 1 IS - 6 SN - 2352-5126 UR - https://www.unboundmedicine.com/medline/citation/27051791/Tattoo_reactions_in_an_HIV_patient:_Autoeczematization_and_progressive_allergic_reaction_to_red_ink_after_antiretroviral_therapy_initiation L2 - https://linkinghub.elsevier.com/retrieve/pii/S2352-5126(15)00150-2 DB - PRIME DP - Unbound Medicine ER -
Try the Free App:
Prime PubMed app for iOS iPhone iPad
Prime PubMed app for Android
Prime PubMed is provided
free to individuals by:
Unbound Medicine.